AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Fourteen Papers Translated from the Russian
L. A. Aksent'ev, T. N. Arutyunyan, A. E. Ètkin, V. A. Kasimov, V. È. Katsnel'son, A. S. Madgerova, Algis Morkeliūnas, I. R. Nezhmetdinov, S. Ya. Novikov, M. I. Ostrovskiĭ, E. M. Semenov, E. V. Tokarev, V. S. Vladimirov, and N. V. Zabolotskiĭ
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1987; 154 pp; hardcover
Volume: 136
ISBN-10: 0-8218-3112-7
ISBN-13: 978-0-8218-3112-0
List Price: US$71
Member Price: US$56.80
Order Code: TRANS2/136
[Add Item]

Covers a range of topics including integral representations, complex analysis, differential equations, and functional analysis.

Table of Contents

  • L. A. Aksent'ev and I. R. Nezhmetdinov -- Sufficient conditions for univalence of certain integral transforms
  • N. V. Zabolotskiĭ -- Some relations for the Nevanlinna characteristics of \(\delta\)-subharmonic functions of order less than \(1\)
  • V. S. Vladimirov -- Functions of several complex variables in mathematical physics
  • A. E. Ètkin -- Some boundary value problems with a spectral parameter in the boundary conditions
  • T. N. Arutyuyan -- The inverse problem for the Dirac system on a semiaxis, with discrete spectrum
  • V. Katsnel'son -- Continuous analogues of the Hamburger-Nevanlinna theorem and fundamental matrix inequalities of classical problems. I
  • V. Katsnel'son -- Continuous analogues of the Hamburger-Nevanlinna theorem and fundamental matrix inequalities of classical problems. II
  • V. Katsnel'son -- Continuous analogues of the Hamburger-Nevanlinna theorem and fundamental matrix inequalities of classical problems. III
  • V. Katsnel'son -- Continuous analogues of the Hamburger-Nevanlinna theorem and fundamental matrix inequalities of classical problems. IV
  • M. I. Ostrovskiĭ -- On properties of the opening and related closeness characterizations of Banach spaces
  • S. Ya. Novikov, E. M. Semenov, and E. V. Tokarev -- On the structure of subspaces of the spaces \(\Lambda_p(\mu)\)
  • A. S. Madgerova -- Isomorphisms of homogeneous function algebras on the torus
  • V. A. Kasimov -- A property of Hilbert modules and Fredholm operators over \(C^*\)-algebras
  • A. Morkelyunas -- On two choice rules similar to the plurality rule and Borda's rule
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia